# SDR UPS07848975

- Difficulty date: January 3, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 76,629 hours, 50,136 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 4610355
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION OUT OF LIMITS ON END FITTING AT STA 70 L35R.  REMOVED AND REPLACED LONGERON END FITTING AT STA 70 L35R IAW SRM 51-1-21, AND SRM 51-1-20D.
